RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 11, Pages 1648–1661 (Mi zvmmf1421)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of systems of convection-diffusion elliptic equations with parabolic boundary layers

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1879 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:11, 1582–1595

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65N06; Secondary 65N50, 35B25, 35J70, 65N12
Received: 24.02.2000

Citation: G. I. Shishkin, “Approximation of systems of convection-diffusion elliptic equations with parabolic boundary layers”, Zh. Vychisl. Mat. Mat. Fiz., 40:11 (2000), 1648–1661; Comput. Math. Math. Phys., 40:11 (2000), 1582–1595

Citation in format AMSBIB
\Bibitem{Shi00}
\by G.~I.~Shishkin
\paper Approximation of systems of convection-diffusion elliptic equations with parabolic boundary layers
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 11
\pages 1648--1661
\mathnet{http://mi.mathnet.ru/zvmmf1421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830999}
\zmath{https://zbmath.org/?q=an:1004.65106}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 11
\pages 1582--1595


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1421
  • http://mi.mathnet.ru/eng/zvmmf/v40/i11/p1648

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Approximation of systems of singularly perturbed elliptic reaction-diffusion equations with two parameters”, Comput. Math. Math. Phys., 47:5 (2007), 797–828  mathnet  crossref  mathscinet
    2. Roos H.-G., Schopf M., “Layer Structure and the Galerkin Finite Element Method For a System of Weakly Coupled Singularly Perturbed Convection-Diffusion Equations With Multiple Scales”, ESAIM-Math. Model. Numer. Anal.-Model. Math. Anal. Numer., 49:5 (2015), 1525–1547  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:226
    Full text:93
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020